Non-orientable surface-plus-one-relation groups

Yago Antolín, Warren Dicks, Peter A. Linnell

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)


Recently Dicks-Linnell determined the L2-Betti numbers of the orientable surface-plus-one-relation groups, and their arguments involved some results that were obtained topologically by Hempel and Howie. Using algebraic arguments, we now extend all these results of Hempel and Howie to a larger class of two-relator groups, and we then apply the extended results to determine the L2-Betti numbers of the non-orientable surface-plus-one-relation groups. © 2009 Elsevier Inc.
Original languageEnglish
Pages (from-to)4-33
JournalJournal of Algebra
Issue number1
Publication statusPublished - 15 Jan 2011


  • L2-Betti number
  • Surface-plus-one-relation group


Dive into the research topics of 'Non-orientable surface-plus-one-relation groups'. Together they form a unique fingerprint.

Cite this